# SDR DHL2005742529

- Difficulty date: October 15, 2005
- Submitted: November 4, 2005
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1166-1170
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUBDECK FLOOR UPPER SURFACE AT LBL 16 STA 1166 - 1170 AT AFT ENTRY DOORWAY.  CUT OUT CORROSION ON SUBDECK FLOOR UPPER SURFACE AT LBL 1166 - 1170 AT AFT ENTRY DOORWAY.  FABRICATED AND INSTALLED REPAIR DOUBLER 12.25 X 14.5 INCHES FROM 2024-T3 .050 IAW B727 SRM 51-40-2 FIG 1, 51-10-2, B727 MM 51-20-31 PG 701 & 705, B727 SRM 51-40-2 FIG 1 AND 51-30-2.  FABRICATED AND INSTALLED REPAIR CENTER SUB FLOOR WEB 38.75 X 30 X 35 X 19 INCHES FROM 2024-T3 .040 IAW B727 SRM 51-10-1, 51-30-6 PG 1, 51-30-8 PG 1, 51-10-2, B727 MM 51-20-31 PG 101 AND 51-30-2 PARA B.
